MathSciNet Relay Station
MathSciNet bibliographic data
MR2525736 83C57 (83C15 83C47)
Finster, Felix; Kamran, Niky; Smoller, Joel; Yau, Shing-Tung Linear waves in the Kerr geometry: a mathematical voyage to black hole physics. Bull. Amer. Math. Soc. (N.S.) 46 (2009), no. 4, 635–659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement